Positively measure expansive and expanding
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 345-349
Printed April 1, 2014
Jiweon Ahn, Keonhee Lee, and Manseob Lee
Chungnam National University, Chungnam National University, Mokwon University
Abstract : We show that $C^1$-generically, a differentiable map is positively measure expansive if and only if it is expanding.
Keywords : expansive, measure expansive, generic, expanding
MSC numbers : 37D20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd